Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotically autonomous multivalued differential equations


Author: James P. Foti
Journal: Trans. Amer. Math. Soc. 221 (1976), 449-452
MSC: Primary 34D05
DOI: https://doi.org/10.1090/S0002-9947-1976-0435524-5
MathSciNet review: 0435524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of solutions of the perturbed autonomous multivalued differential equation $ x' \in F(x) + G(t,x)$ is examined in relation to the behavior of solutions of the autonomous equation $ x' \in F(x)$ assuming that all solutions of the latter approach zero as t approaches $ \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34D05

Retrieve articles in all journals with MSC: 34D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0435524-5
Article copyright: © Copyright 1976 American Mathematical Society